Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 59, NWS Austin/San Antonio, TX

September 7, 201012 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 3:43 PM CDT for 12 counties in Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2010, 3:43 PM CDT (20:43 UTC)
Expired
Sep 7, 2010, 6:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Caldwell County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:50 PM CDTHEAVY RAIN 2.794 Sse Twin Sisters, TXSOME MINOR FLOODING.
Sep 7, 4:00 PM CDTHEAVY RAIN 1.53 Ene Seguin, TX
Sep 7, 4:00 PM CDTHEAVY RAIN 2.55 Ne Hollywood Park, TXMINOR FLOODING
Sep 7, 5:15 PM CDTFLASH FLOODBoerne, TX400 BLOCK OF FM474 CLOSED DUE TO WATER OVER ROAD... ALSO CLOSED IS OLD FREDERICKSBURG ROAD NEAR THE COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WGUS54 KEWX 072043
FFWEWX
TXC019-029-031-055-091-171-187-209-259-265-325-493-072345-
/O.NEW.KEWX.FF.W.0059.100907T2043Z-100907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BANDERA COUNTY...
  NORTHERN BEXAR COUNTY...
  SOUTHERN BLANCO COUNTY...
  SOUTHWESTERN CALDWELL COUNTY...
  COMAL COUNTY...
  SOUTHEASTERN GILLESPIE COUNTY...
  GUADALUPE COUNTY...
  HAYS COUNTY...
  KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  NORTHEASTERN MEDINA COUNTY...
  NORTH CENTRAL WILSON COUNTY...

* UNTIL 645 PM CDT.

* AT 336 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYTON...
  ROCKY CREEK...HYE...FLUGRATH...ALBERT...GRAPETOWN...CYPRESS
  CREEK...WOODCREEK...WIMBERLEY...WARING...TWIN SISTERS...
  SISTERDALE...KERRVILLE...KERRVILLE STATE PARK...KENDALIA...JOHNSON
  CITY...INGRAM...HENLY...FISCHER...DRIPPING SPRINGS...DRIFTWOOD...
  COMFORT...CENTER POINT...BLANCO AND BANKERSMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3012 9927 3016 9878 3030 9851 3028 9826
      3023 9801 2964 9767 2920 9806 2963 9850
      2958 9928

$$
1 follow-up statement
251 
WGUS74 KEWX 072347
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT TUE SEP 7 2010

TXC019-029-031-055-091-171-187-209-259-265-325-493-072355-
/O.EXP.KEWX.FF.W.0059.000000T0000Z-100907T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-BLANCO TX-HAYS TX-KERR TX-KENDALL TX-CALDWELL TX-
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-
647 PM CDT TUE SEP 7 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL WILSON...
NORTHEASTERN MEDINA...NORTHERN BEXAR...GUADALUPE...EASTERN BANDERA...
COMAL...SOUTHWESTERN CALDWELL...KENDALL...SOUTHEASTERN KERR...HAYS...
SOUTHERN BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES...

AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED 
THAT ALTHOUGH SHOWERS CONTINUED ACROSS THE PREVIOUSLY WARNED 
AREA...HEAVY RAIN HAD ENDED AND FLASH FLOODING WAS NO LONGER 
OCCURRING. RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE WELL INTO 
THE EVENING HOURS WITH WATER IN FLOODED LOW WATER CROSSINGS ON THE 
DOWNTREND. 

LAT...LON 3012 9927 3016 9878 3030 9851 3028 9826
      3023 9801 2964 9767 2920 9806 2963 9850
      2958 9928

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 12:30 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Sep 7, 12:30 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT TUE SEP 7 2010

.AVIATION...
TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS S CENTRAL TX TODAY AND
TONIGHT WILL KEEP CONDITIONS VARIABLE MVFR-IFR IN WIDESPREAD
SHRA/TSRA. CIGS AND VSBYS WILL MAINLY BE IFR AND OCCASIONALLY DIP
TO LIFR. LOOK FOR IMPROVEMENT TO MVFR LATE TOMORROW MORNING.

STORM TRACK WILL KEEP WORST OF WEATHER AWAY FROM DRT. LOOK FOR
CIGS TO BE VFR FOR MUCH OF THE AFTERNOON. MVFR CIGS WITH SHRA THIS
EVENING. VFR CIGS AGAIN OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 624 AM CDT TUE SEP 7 2010/

AVIATION...

CONDITIONS AT KDRT WILL OCCASIONALLY BE VFR ON THE DRIER WEST
SIDE OF HERMINE. WIND DIRECTION WILL VARY DEPENDING ON LOCATION OF
HERMINE...HOWEVER SPEEDS OF 10-25 KNOTS WILL BE COMMON WITH GUSTS
OF 35-45 KNOTS POSSIBLE IN THE NE QUADRANT OF HERMINE TODAY.

PREV DISCUSSION... /ISSUED 541 AM CDT TUE SEP 7 2010/

DISCUSSION...
APOLOGIES FOR LATE FORECAST DISCUSSION THIS MORNING...AS ROBUST
FORWARD SPEED OF THE TROPICAL STORM WILL RESULT IN SOME TROPICAL
STORM FORCE WINDS INTO THE SOUTHERN PART OF SOUTH CENTRAL
TEXAS...PROMPTING A HASTY ISSUANCE OF AN HLS FOR THREE COUNTIES.
A TORNADO WATCH WAS ALSO ADDED FOR SE COUNTIES...AND THE THREAT
FOR ISOLATED TORNADOES WILL PROBABLY ADVANCE TOWARD THE I-35
COUNTIES BY MIDDAY. WITH A SLIGHTLY FASTER SPEED OF HERMINE
FACTORED INTO THE FORECAST...SOME LOWERING OF HIGHEST STORM TOTALS
WAS TAKEN DOWN TO 8-10 INCHES. THE CORE OF HERMINE WILL LIKELY
PUSH OUT OF OUR CWA WITHIN A FEW HOURS OF MIDNIGHT TONIGHT. THUS
SOME FURTHER LOWERING OF EXPECTED STORM TOTALS MAY BE CONSIDERED
LATER THIS MORNING. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE A
CONCERN IN THE WAKE OF HERMINE DURING THE DAY WEDNESDAY...SO NO
CHANGES TO THE FFA WINDOW IS BEING CONSIDERED AT THIS TIME. WIND
ADVISORY IS IN GOOD SHAPE FOR NOW...BUT WILL PROBABLY BE TRIMMED
OVER THE WESTERN COUNTIES LATER THIS MORNING.

BY THURSDAY...HIGH HEAT INDICES WILL BECOME THE NEW CONCERN AS THE
MOIST SOILS WILL BE BAKED UNDER A STRONG BUILDING UPPER RIDGE.
THIS RIDGE IS EXPECTED TO BE CENTERED DIRECTLY OVER OR VERY CLOSE
TO SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...SO WILL TREND
DRIER ON RAIN CHANCES BY THIS WEEKEND. SOME SLIGHT UNDERCUTTING OF
MEDIUM RANGE HIGH TEMPS WAS MADE TO TEMPS DUE TO THE LARGE
AMOUNTS OF MOISTURE EXPECTED TO BE IN THE SOILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  90  77  93  78 / 100  70  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  75  90  77  93  77 / 100  70  30  20  10
NEW BRAUNFELS MUNI AIRPORT     75  90  77  93  77 /  90  70  30  20  10
BURNET MUNI AIRPORT            74  86  75  89  76 / 100  70  30  20  10
DEL RIO INTL AIRPORT           71  91  76  94  76 /  50  20  20  10  10
GEORGETOWN MUNI AIRPORT        75  88  76  92  77 / 100  70  30  20  10
HONDO MUNI AIRPORT             73  89  77  93  77 /  70  60  20  20  10
SAN MARCOS MUNI AIRPORT        75  90  76  93  77 /  90  70  30  20  10
LA GRANGE - FAYETTE REGIONAL   77  89  77  91  77 /  80  70  30  30  10
SAN ANTONIO INTL AIRPORT       76  88  78  92  78 /  80  70  30  20  10
STINSON MUNI AIRPORT           76  89  77  93  78 /  80  70  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
TROPICAL STORM WIND WARNING UNTIL 2 PM CDT THIS AFTERNOON FOR THE
FOLLOWING COUNTIES: ATASCOSA...BEXAR...FRIO...KARNES...WILSON.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...
LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON.

WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL...
DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...
MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...
GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...REAL...
UVALDE...VAL VERDE...ZAVALA.

&&

02/05/19
Hazardous weather outlook, Sep 7, 3:41 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT TUE SEP 7 2010

TXZ171>173-183>194-202>209-217>225-228-081100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
341 PM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS
LATE THIS AFTERNOON AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE
POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING MAINLY ACROSS THE
HILL COUNTRY. ISOLATED TORNADOES ARE POSSIBLE MAINLY EAST OF I 35.

A WIND ADVISORY IS IN EFFECT FOR MOST OF THE COUNTIES WITH THE
EXCEPTION OF VAL VERDE COUNTY AND THE EXTREME NORTHEASTERN
COUNTIES FROM LLANO TO FAYETTE COUNTY. A FLASH FLOOD WATCH
CONTINUES IN EFFECT FOR THE ENTIRE AREA THROUGH NOON TIME WEDNESDAY.

FLASH FLOODING CONDITIONS ARE THE BIGGEST THREAT ACROSS SOUTH
CENTRAL TEXAS FOR THE NEXT 12 TO 24 HOURS ESPECIALLY OVER PORTIONS
OF THE HILL COUNTRY. EXPECT FROM 2 TO 4 INCHES OF RAINFALL AND UP
TO SIX IN ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST
CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING
STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO
THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM
ANY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED...TONIGHT AND WEDNESDAY.

In the hours before

Local storm report, Sep 7, 1:40 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TROPICAL STORM   6 SW BOERNE             29.75N  98.82W
09/07/2010                   KENDALL            TX   COCORAHS

            2.54 INCHES SO FAR WITH 0.66 IN THE PAST 30 MINUTES AND
            WIND GUSTS 40 TO 50 MPH.

&&

EVENT NUMBER EWX1000461

MCDONALD
Local storm report, Sep 7, 2:14 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TROPICAL STORM   8 NW SAN ANTONIO        29.50N  98.58W
09/07/2010                   BEXAR              TX   PUBLIC

            LARGE TREES UP TO 16 INCHES IN DIAMETER WERE BLOWN
            DOWN.

&&

EVENT NUMBER EWX1000462

MCDONALD
Local storm report, Sep 7, 2:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 SSW MARION            29.54N  98.16W
09/07/2010  M1.94 INCH       GUADALUPE          TX   COCORAHS

            1.94 INCHES SO FAR AND 0.96 IN 2.5 HOURS.

&&

EVENT NUMBER EWX1000463

MCDONALD
Local storm report, Sep 7, 2:51 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      4 ENE GARDEN RIDGE      29.65N  98.23W
09/07/2010                   COMAL              TX   COUNTY OFFICIAL

            SEVERAL ROADS CLOSED IN COMAL COUNTY... CR 1337 AND
            SECTIONS OF SMITHSON VALLEY ROAD.

&&

EVENT NUMBER EWX1000464

MCDONALD
Special weather statement, Sep 7, 3:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 PM CDT TUE SEP 7 2010

TXZ171-172-186-188>190-072115-
BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-
311 PM CDT TUE SEP 7 2010

...AN AREA OF STRONG WINDS ASSOCIATED WITH TROPICAL STORM HERMINE
ARE AFFECTING BLANCO...BURNET...GILLESPIE...KENDALL...KERR AND LLANO
COUNTIES...

AT 311 PM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HIGH
WINDS ASSOCIATED WITH TROPICAL STORM HERMINE NEAR FLUGRATH...OR 6
MILES WEST OF BLANCO...MOVING NORTHWEST AT 30 MPH.

PEOPLE IN BLANCO...EASTERN KERR...GILLESPIE...LLANO...NORTHERN
KENDALL AND WESTERN BURNET COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...FLUGRATH...ALBERT...ROCKY CREEK...HYE...LBJ STATE PARK...
STONEWALL...WILLOW CITY...ECKERT AND ENCHANTED ROCK STATE PARK...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 3:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       4 WNW BOERNE            29.83N  98.80W
09/07/2010  M2.42 INCH       KENDALL            TX   COCORAHS

&&

EVENT NUMBER EWX1000465

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:14 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 4:51 AM CDTInland Tropical Storm WarningEWXAtascosa, Bexar, Frio, Karnes, Wilson9 hr
Sep 7, 5:49 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 7:06 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 9:23 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more112 min
Sep 7, 9:33 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more102 min
Sep 7, 11:22 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Comal, Guadalupe, Karnes and 2 more3 hr
Sep 7, 12:53 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 5 more3 hr
Sep 7, 2:22 PM CDTFlash Flood WarningEWXBexar3 hr
Sep 7, 2:39 PM CDTFlash Flood WarningEWXBandera, Blanco, Edwards, Gillespie, Kerr3 hr
Sep 7, 3:37 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca23 min
Sep 7, 3:52 PM CDTTornado WarningEWXDeWitt, Gonzales, Lavaca23 min
Sep 7, 4:03 PM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson117 min
Sep 7, 4:16 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca29 min
Sep 7, 4:36 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Sep 7, 4:42 PM CDTTornado WarningEWXDeWitt33 min
Sep 7, 5:19 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Travis116 min
Sep 7, 5:28 PM CDTFlash Flood WarningEWXBastrop, Hays, Travis, Williamson3 hr
Sep 7, 5:35 PM CDTAreal Flood AdvisoryEWXBexar115 min
Sep 7, 6:11 PM CDTTornado WarningEWXBastrop, Travis34 min
Sep 7, 6:41 PM CDTTornado WarningEWXTravis, Williamson19 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.